Show simple item record

dc.contributor.authorPoetzsche, Christian ( )
dc.contributor.authorSiegmund, Stefan ( )
dc.date.accessioned2021-04-23T17:16:17Z
dc.date.available2021-04-23T17:16:17Z
dc.date.issued2004-04-27
dc.identifier.citationPoetzsche, C., & Siegmund, S. (2004). A limit set trichotomy for order-preserving systems on time scales. Electronic Journal of Differential Equations, 2004(64), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13417
dc.description.abstractIn this paper we derive a limit set trichotomy for abstract order-preserving 2-parameter semiflows in normal cones of strongly ordered Banach spaces. Additionally, to provide an example, Muller's theorem is generalized to dynamic equations on arbitrary time scales and applied to a model from population dynamics.en_US
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectLimit set trichotomyen_US
dc.subject2-parameter semiflowen_US
dc.subjectDynamic equationsen_US
dc.subjectTime scaleen_US
dc.titleA limit set trichotomy for order-preserving systems on time scalesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record